# SDR ASAA2019011027887

- Difficulty date: January 10, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LT TRANSITION PANEL HAS CORROSION IN 7 AREAS FROM STA 727F-727H. GROUNDED - YES. REMOVED CORROSION FROM TRANSITION PANEL IAW SRM 51-10-02 ORG. THICKNESS IS .040 IAW SRM 53-60-53 AT STA 727G+12 REMAINING THICKNESS IS .010 LOSS OF .030 WILL BE OUT OF LIMIT IAW SRM 53-00-53. *CUT OUT DAMAGE AREA FORM STA 727E+5 TO STA 727H + 15 IAW SRM 53-00-53-2R-5* MAT ID FOR TRANSITION FROM STA 727E+5 TO 727H+15 IS BAC 146-377 7075-T62 IAW SRM 53-00-53-2R-5*LOCATED AND DRILLED NEW REPAIR (FABRICATED) IAW SRM 53-00-53-2R-5*ALODINED AND PRIMED NEW REPAIR PARTS IAW SRM 53-53-2R-5*INSTALLED NEW REPAIR PARTS FROM STA 727E + 5 TO STA 727H +15 IAW SRM 53-00-53-2R-5.
